# SDR UIEA2020032700554

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,839 hours, 23,315 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "L ENG HPSOV".( PERFORMED AIR SUPPLY CONTROL BITE PER 767 AMM 36-23-00. FAULT LH HPC. PUSHED VERIFY, NO FAULTS. SYSTEM OK. )
